Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Weierstrass theorem in fields with valuations


Author: Irving Kaplansky
Journal: Proc. Amer. Math. Soc. 1 (1950), 356-357
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1950-0035760-3
MathSciNet review: 0035760
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dieudonné, Sur les fonctions continues $ p$-adiques, Bull. Sci. Math. (2) vol. 68 (1944) pp. 79-95. MR 0013142 (7:111c)
  • [2] I. Kaplansky, Topological rings, Amer. J. Math. vol. 69 (1947) pp. 153-183. MR 0019596 (8:434b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0035760-3
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society